# SDR DALA2023062805187

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 61,608 hours, 43,642 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SIDE PLATE AT FWD CARGO COMPARTMENT DOOR JAMB. SUMMARY OF NRC 00122: CORROSION LEVEL 2. LOWER SECTION OF JAMB PAN WAS REPLACED PER B717-200 SRM 53-20-15-2R PROCEDURE 6 REPAIR 6. (LP #2837667)
